Alert archive / North Carolina / Flash Flood Warnings in 2019
Flash Flood Warning 9, NWS Wilmington, NC
NWS Wilmington, NC issued this flash flood warning at Sep 5, 2019, 5:24 PM EDT for New Hanover County, Pender County, North Carolina. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 5, 2019, 5:24 PM EDT (21:24 UTC)
- Expired
- Sep 5, 2019, 11:15 PM EDT
- In force
- 6 hr
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Flood severity
- None
Counties New Hanover County, NC, Pender County, NC
The radar
The Wilmington radar (KLTX), 55 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 5, 9:56 PM EDT | FLASH FLOOD | 2 Nne Wrightsboro, NC | A SMALL STREAM ALONG OLD MILL ROAD HAS RISEN AND FLOODED, MAKING OLD MILL ROAD IMPASSABLE. |
| Sep 5, 11:24 PM EDT | FLASH FLOOD | Castle Hayne, NC | HIGHWAY 133 IMPASSABLE DUE TO FLOODING AT LYNN AVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 272 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 9.4 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 813 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 908 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.4
The text
As transmitted.
821
WGUS52 KILM 052124
FFWILM
NCC129-141-060315-
/O.NEW.KILM.FF.W.0009.190905T2124Z-190906T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington NC
524 PM EDT Thu Sep 5 2019
The National Weather Service in Wilmington has issued a
* Flash Flood Warning for...
New Hanover County in southeastern North Carolina...
Southern Pender County in southeastern North Carolina...
* Until 1115 PM EDT.
* At 521 PM EDT, Doppler radar indicated heavy rain bands associated
with Hurricane Dorian moving back into the area. Heavy rainfall
earlier today has saturated the ground and any additional rainfall
will quickly lead to flash flooding.
* Some locations that will experience flooding include...
Wilmington, Wrightsville Beach, Figure Eight Island, North
Masonboro Island, Hampstead, Topsail Beach, Point Caswell,
Hightsville, Long Creek, Cape Fear Community College North Campus,
Ashton, Wilmington International Airport, Rocky Point, Murrayville,
Currie, Castle Hayne, Wards Corner, The Borough, Scotts Hill and
Ogden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles. Never drive your vehicle into areas where
the water covers the road. Flood waters are usually deeper than they
appear. Flowing water may be powerful enough to sweep vehicles off
the road.
A Flash Flood Warning means that dangerous flooding is imminent or
occurring. Residents within the warned area should take immediate
precautions to protect life and property.
&&
LAT...LON 3428 7774 3416 7783 3426 7799 3427 7800
3428 7799 3429 7802 3432 7801 3432 7803
3433 7803 3433 7805 3434 7806 3434 7808
3435 7808 3437 7812 3437 7814 3436 7816
3441 7823 3459 7806 3438 7761
$$
ABE1 follow-up statement
983
WGUS72 KILM 060004
FFSILM
Flash Flood Statement
National Weather Service Wilmington NC
804 PM EDT Thu Sep 5 2019
NCC129-141-060315-
/O.CON.KILM.FF.W.0009.000000T0000Z-190906T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Hanover NC-Pender NC-
804 PM EDT Thu Sep 5 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT FOR
NEW HANOVER AND SOUTHERN PENDER COUNTIES...
At 759 PM EDT, Doppler radar indicated heavy rain bands associated
with Hurricane Dorian moving across the warned area. This additional
rainfall on top of saturated ground will quickly cause flash
flooding to develop.
Some locations that will experience flooding include...
Wilmington, Wrightsville Beach, Figure Eight Island, North Masonboro
Island, Hampstead, Topsail Beach, Point Caswell, Hightsville, Long
Creek, Cape Fear Community College North Campus, Ashton, Wilmington
International Airport, Rocky Point, Murrayville, Currie, Castle
Hayne, Wards Corner, The Borough, Scotts Hill and Ogden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles. Never drive your vehicle into areas where
the water covers the road. Flood waters are usually deeper than they
appear. Flowing water may be powerful enough to sweep vehicles off
the road.
Be especially cautious at night when it is harder to recognize the
dangers of flooding. The water depth will be hard to determine and
washed out or damaged roads may be difficult to identify. Avoid
flooded areas or roads that have been closed. Keep a safe distance
from the banks of swiftly moving streams, creeks, and ditches. If
flash flooding is observed, turn around, don't drown.
&&
LAT...LON 3428 7774 3416 7783 3426 7799 3427 7800
3428 7799 3429 7802 3432 7801 3432 7803
3433 7803 3433 7805 3434 7806 3434 7808
3435 7808 3437 7812 3437 7814 3436 7816
3441 7823 3459 7806 3438 7761
$$
ABEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this flash flood warning went out at Sep 5, 5:08 PM EDT, 16 minutes earlier.
Area forecast discussion, Sep 5, 5:08 PM EDT, 16 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
508 PM EDT Thu Sep 5 2019
.SYNOPSIS...
Hurricane Dorian will pass just east of Cape Fear through
tonight before accelerating to the northeast through Friday.
Dry weather is expected for the weekend. A cold front may cross
the area early to middle of next week.
&&
.UPDATE...
Forecast updated to cancel Storm Surge Warning over coastal
South Carolina, where the area is past high tide and approaching
low tide.
&&
.NEAR TERM /THROUGH FRIDAY NIGHT/...
Dorian tornado longevity and strength, above average for a tropical
system, although isolated, extensive damage has been inflicted.
Non-cellular cloud structure, and a northward shift in favorable
helicity will bring a waning tornado threat into late afternoon
and this evening.
Rainfall amounts approaching advertised in areas, nearly 10 inches
in a swath across northern New Hanover, and 6 to 8 inches from
southern Horry to northern Georgetown county, and counting.
The Flash Flood Watch will remain posted given saturation of ground
and additional rainfall as Dorian's center tracks near Cape Fear.
So far winds over land over-forecasted, but a tighter pressure
gradient may be forthcoming, may result in peak winds for many areas
occurring late afternoon and tonight.
We will retain high surf flags, >8 feet breakers remains certain
rest of afternoon and tonight. The strong offshore wind barbs will
clean the large waves with picturesque surf and back-spray.
High tide around 130 AM will result in high water run-up and coastal
flooding, as storm surge, and strong onshore wind team-up. As a
result beach roads may become submerged in spots again late tonight.
Friday, sharp mid-level drying to curtail pcpn. Will have to watch
back-side winds early Friday, 50 kts at 1500 feet, and potentially
'sting-jet' dynamics could bring damaging wind gusts from the NW
early Friday, something to watch closely. Clearing and breezy into
afternoon.
&&
.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
Trough lingering across Carolinas as Dorian lifts farther off to
the northeast through Saturday, but plenty of dry air and
deep westerly flow aloft will keep any shwrs out of the
forecast. May see enough lingering moisture drawn from ground
to allow for some cu to develop, but overall warm and mostly
sunny weather. High temps will be near 90 with H5 height rises
and westerly downslope flow. Overnight lows will be in the mid
to upper 60s.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
Weak mid-level ridge lingers over the Southeast through the middle
of next week. Ridge is not really strong enough to prevent diurnal
convection, but a lack of moisture early next week will limit
storm chances. Increasing deep moisture Tue/Wed, as a backdoor
cold front slips into the area, will lead to an increase in
storm coverage. Lack of forcing means the bulk of the convection
will be diurnally driven with storms weakening around sunset.
-Low rainfall chances early next week will increase by the middle of
the week as a backdoor cold front moves in.
-Temperatures above climo Sun/Mon will be near climo Tue/Wed.
&&
.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
Hurricane Dorian is approaching with tropical/hurricane conditions
expected. Winds will increase throughout the day, peaking this
evening with hurricane gusts. Winds will shift to the northwest late
tonight as the storms begins to pull away.
Extended...Impacts from Hurricane Dorian likely to bring
MVFR/IFR/LIFR conditions to the area terminals thru Friday,
especially along the coast. VFR conditions expected late Friday
through the weekend.
&&
.MARINE...
Mountains of seas, 14-21 feet south of Cape Fear, should peak to
around 25 feet tonight. 41004 buoy experienced Dorian's eye, once
out of it, peak winds 98 mph there. 45-65 mph north of Cape Fear
presently should increase tonight. Vessels should already be secured
and Friday will remain dangerous, with treacherous NW wind speeds
and powerful shoaling. Storm force winds most of Friday ought to be
expected, hurricane force gusts early.
Offshore flow in the wake of Dorian will gradually weaken
allowing the sea breeze to become a more dominant feature over
the weekend. Approach of backdoor cold front next week enhances
light onshore flow with speeds increasing to 10 to 15 kt Mon
into Tues. Seas will drop some more over the weekend but overall
will be 2 to 4 ft through the weekend into next week. May see
some backswell from Dorian continue into the weekend.
&&
.TIDES/COASTAL FLOODING...
The combined impacts of tides, incoming large waves, strong
onshore winds, and storm surge, will continue to produce some
minor to possibly moderate coastal flooding and beach erosion as
Dorian tracks up the Southeast coast. This in conjunction with
periods of heavy rainfall, will lead to flooding along the coast
and barrier islands, including some beach roads. The greatest
impacts were with the high tide early this afternoon, mainly
south of Cape Fear, but the next high tide overnight, after
midnight, should produce some coastal flooding mainly north of
Cape Fear. As Dorian exits the area early Friday, strong
offshore winds will produce blowout tides during low tide Fri
morning.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Hurricane Warning for SCZ054>056-058-059.
Flash Flood Watch through Friday morning for SCZ017-023-024-
032-033-039-054>056-058-059.
Tropical Storm Warning for SCZ017-023-024-032-033-039.
High Surf Advisory until 5 AM EDT Friday for SCZ054-056.
Beach Hazards Statement until 8 PM EDT this evening for SCZ054-
056.
High Rip Current Risk until 8 PM EDT this evening for SCZ054-
056.
NC...Hurricane Warning for NCZ105>110.
Flash Flood Watch through Friday morning for NCZ087-096-099-
105>110.
Tropical Storm Warning for NCZ087-096-099.
Storm Surge Warning for NCZ106>108-110.
High Surf Advisory until 5 AM EDT Friday for NCZ110.
Beach Hazards Statement until 8 PM EDT this evening for NCZ106-
108-110.
High Rip Current Risk until 8 PM EDT this evening for NCZ106-
108-110.
High Surf Advisory until noon EDT Friday for NCZ106-108.
MARINE...Hurricane Warning for AMZ250-252-254-256.
&&
SYNOPSIS...ILM
UPDATE...MAS
NEAR TERM...MJC
SHORT TERM...RGZ
LONG TERM...RGZ
AVIATION...43
MARINE...MJC/RGZ
TIDES/COASTAL FLOODING...Hazardous weather outlook, Sep 5, 4:56 PM EDT, 28 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 456 PM EDT Thu Sep 5 2019 AMZ250-252-254-256-062100- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 456 PM EDT Thu Sep 5 2019 ...HURRICANE WARNING IN EFFECT... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Hurricane Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Hurricane Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ087-096-099-SCZ017-023-024-032-033-039-062100- Robeson-Bladen-Columbus-Marlboro-Darlington-Dillon-Florence-Marion- Williamsburg- 456 PM EDT Thu Sep 5 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ110-062100- Coastal Brunswick- 456 PM EDT Thu Sep 5 2019 ...HIGH SURF ADVISORY IN EFFECT UNTIL 5 AM EDT FRIDAY... ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HURRICANE WARNING IN EFFECT... ...STORM SURGE WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. Beach Hazards Statement. High Rip Current Risk. Flash Flood Watch. Hurricane Warning. Storm Surge Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Hurricane Warning. Storm Surge Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ107-109-062100- Inland New Hanover-Inland Brunswick- 456 PM EDT Thu Sep 5 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...HURRICANE WARNING IN EFFECT... ...STORM SURGE WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Storm Surge Warning. Hurricane Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Storm Surge Warning. Hurricane Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ106-108-062100- Coastal Pender-Coastal New Hanover- 456 PM EDT Thu Sep 5 2019 ...HIGH SURF ADVISORY IN EFFECT UNTIL NOON EDT FRIDAY... ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HURRICANE WARNING IN EFFECT... ...STORM SURGE WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. Beach Hazards Statement. High Rip Current Risk. Flash Flood Watch. Hurricane Warning. Storm Surge Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. Flash Flood Watch. Hurricane Warning. Storm Surge Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ105-SCZ055-058-059-062100- Inland Pender-Inland Georgetown-Central Horry-Northern Horry- 456 PM EDT Thu Sep 5 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...HURRICANE WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Hurricane Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Hurricane Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. SCZ054-056-062100- Coastal Horry-Coastal Georgetown- 456 PM EDT Thu Sep 5 2019 ...HIGH SURF ADVISORY IN EFFECT UNTIL 5 AM EDT FRIDAY... ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HURRICANE WARNING IN EFFECT... This Hazardous Weather Outlook is for northeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. High Surf Advisory. Flash Flood Watch. High Rip Current Risk. Hurricane Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Hurricane Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Sep 5, 2:50 PM EDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
250 PM EDT THU SEP 05 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM FLASH FLOOD 1 E GEORGETOWN 33.36N 79.28W
09/05/2019 GEORGETOWN SC MEDIA
MEDIA REPORTS THAT FRONT STREET IN DOWNTOWN GEORGETOWN
HAS STARTED TO FLOOD DUE TO HEAVY RAIN WITH WATER
COVERING THE ROAD AND SIDEWALKS. VIDEO PROVIDED ON
SOCIAL MEDIA.
&&
EVENT NUMBER ILM1900177
21Local storm report, Sep 5, 2:56 PM EDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
256 PM EDT THU SEP 05 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 PM FLASH FLOOD 1 SW GARDEN CITY 33.58N 79.03W
09/05/2019 HORRY SC MEDIA
MEDIA REPORTS SIGNIFICANT FLOODING AT INLET SQUARE MALL
PARKING LOT AROUND 2 FEET.
&&
EVENT NUMBER ILM1900178
OLIVALocal storm report, Sep 5, 3:04 PM EDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
304 PM EDT THU SEP 05 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM COASTAL FLOOD 4 SSW PAWLEY'S ISLAND 33.37N 79.15W
09/05/2019 GEORGETOWN SC MEDIA
MEDIA REPORTS RUSHING WATER ON STREETS IN DEBORDIEU
AROUND HIGH TIDE
&&
EVENT NUMBER ILM1900179
OLIVALocal storm report, Sep 5, 3:19 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
319 PM EDT THU SEP 05 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM COASTAL FLOOD 3 SSE LITTLE RIVER 33.84N 78.62W
09/05/2019 HORRY SC MEDIA
MEDIA REPORTS WATER ABOUT KNEE DEEP ON 49TH AVE IN
CHERRY GROVE
&&
EVENT NUMBER ILM1900180
OLIVALocal storm report, Sep 5, 3:54 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
354 PM EDT THU SEP 05 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TROPICAL STORM 1 ENE MURRELLS INLET 33.56N 79.03W
09/05/2019 GEORGETOWN SC MEDIA
TREE ON HOUSE IN THE 4000 BLOCK OF BUSINESS 17 IN
MURRELLS INLET
&&
EVENT NUMBER ILM1900181
OLIVALocal storm report, Sep 5, 4:47 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
447 PM EDT THU SEP 05 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TROPICAL STORM 1 NNE GEORGETOWN 33.37N 79.29W
09/05/2019 GEORGETOWN SC EMERGENCY MNGR
MULTIPLE TREES AND POWER LINES DOWN REPORTED ACROSS
GEORGETOWN COUNTY
&&
EVENT NUMBER ILM1900182
OLIVAThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 2:00 AM EDT | Special Marine Warning | ILM | 45 min | |
| Sep 5, 2:03 AM EDT | Special Marine Warning | ILM | 27 min | |
| Sep 5, 2:17 AM EDT | Special Marine Warning | ILM | 28 min | |
| Sep 5, 2:29 AM EDT | Special Marine Warning | ILM | 31 min | |
| Sep 5, 2:39 AM EDT | Special Marine Warning | ILM | 36 min | |
| Sep 5, 2:42 AM EDT | Special Marine Warning | ILM | 33 min | |
| Sep 5, 2:44 AM EDT | Special Marine Warning | ILM | 31 min | |
| Sep 5, 2:57 AM EDT | Special Marine Warning | ILM | 33 min | |
| Sep 5, 3:07 AM EDT | Special Marine Warning | ILM | 38 min | |
| Sep 5, 3:09 AM EDT | Special Marine Warning | ILM | 36 min | |
| Sep 5, 3:27 AM EDT | Special Marine Warning | ILM | 33 min | |
| Sep 5, 3:28 AM EDT | Special Marine Warning | ILM | 32 min | |
| Sep 5, 3:41 AM EDT | Special Marine Warning | ILM | 34 min | |
| Sep 5, 3:55 AM EDT | Special Marine Warning | ILM | 35 min | |
| Sep 5, 3:56 AM EDT | Special Marine Warning | ILM | 34 min | |
| Sep 5, 3:57 AM EDT | Special Marine Warning | ILM | 33 min | |
| Sep 5, 4:12 AM EDT | Special Marine Warning | ILM | 33 min | |
| Sep 5, 4:15 AM EDT | Special Marine Warning | ILM | 30 min | |
| Sep 5, 4:27 AM EDT | Special Marine Warning | ILM | 33 min | |
| Sep 5, 4:38 AM EDT | Tornado Warning | ILM | Brunswick | 37 min |
| Sep 5, 4:41 AM EDT | Special Marine Warning | ILM | 34 min | |
| Sep 5, 4:43 AM EDT | Special Marine Warning | ILM | 32 min | |
| Sep 5, 4:51 AM EDT | Tornado Warning | ILM | Brunswick | 24 min |
| Sep 5, 5:02 AM EDT | Special Marine Warning | ILM | 28 min | |
| Sep 5, 5:09 AM EDT | Special Marine Warning | ILM | 82 min | |
| Sep 5, 5:09 AM EDT | Tornado Warning | ILM | Brunswick | 36 min |
| Sep 5, 5:11 AM EDT | Tornado Warning | ILM | Brunswick, New Hanover | 34 min |
| Sep 5, 5:22 AM EDT | Special Marine Warning | ILM | 68 min | |
| Sep 5, 5:33 AM EDT | Special Marine Warning | ILM | 57 min | |
| Sep 5, 5:36 AM EDT | Tornado Warning | ILM | Brunswick | 24 min |
| Sep 5, 5:38 AM EDT | Tornado Warning | ILM | Brunswick, Columbus | 52 min |
| Sep 5, 5:45 AM EDT | Tornado Warning | ILM | Brunswick, New Hanover | 45 min |
| Sep 5, 6:02 AM EDT | Special Marine Warning | ILM | 17 min | |
| Sep 5, 6:04 AM EDT | Tornado Warning | ILM | Brunswick, Columbus | 41 min |
| Sep 5, 6:07 AM EDT | Tornado Warning | ILM | New Hanover, Pender | 38 min |
| Sep 5, 6:14 AM EDT | Special Marine Warning | ILM | 31 min | |
| Sep 5, 6:23 AM EDT | Tornado Warning | ILM | Brunswick, Columbus | 37 min |
| Sep 5, 6:30 AM EDT | Special Marine Warning | ILM | 60 min | |
| Sep 5, 6:44 AM EDT | Special Marine Warning | ILM | 16 min | |
| Sep 5, 6:47 AM EDT | Tornado Warning | ILM | New Hanover, Pender | 43 min |
| Sep 5, 6:50 AM EDT | Special Marine Warning | ILM | 25 min | |
| Sep 5, 6:51 AM EDT | Tornado Warning | ILM | Brunswick, Columbus | 39 min |
| Sep 5, 6:53 AM EDT | Tornado Warning | ILM | Columbus | 32 min |
| Sep 5, 6:59 AM EDT | Tornado Warning | ILM | Bladen, Brunswick, Pender | 46 min |
| Sep 5, 7:00 AM EDT | Special Marine Warning | ILM | 45 min | |
| Sep 5, 7:13 AM EDT | Tornado Warning | ILM | New Hanover, Pender | 47 min |
| Sep 5, 7:25 AM EDT | Tornado Warning | ILM | Brunswick, Columbus | 50 min |
| Sep 5, 7:27 AM EDT | Tornado Warning | ILM | Bladen, Pender | 32 min |
| Sep 5, 7:47 AM EDT | Tornado Warning | ILM | Pender | 28 min |
| Sep 5, 8:05 AM EDT | Special Marine Warning | ILM | 55 min | |
| Sep 5, 9:33 AM EDT | Special Marine Warning | ILM | 27 min | |
| Sep 5, 9:37 AM EDT | River Flood Warning | ILM | Robeson | 21 days |
| Sep 5, 10:06 AM EDT | Flash Flood Warning | ILM | Brunswick, Columbus | 114 min |
| Sep 5, 10:42 AM EDT | Tornado Warning | ILM | Brunswick, New Hanover | 33 min |
| Sep 5, 11:31 AM EDT | Special Marine Warning | ILM | 14 min | |
| Sep 5, 11:44 AM EDT | Tornado Warning | ILM | New Hanover, Pender | 46 min |
| Sep 5, 12:04 PM EDT | Flash Flood Warning | ILM | New Hanover, Pender | 3 hr |
| Sep 5, 12:13 PM EDT | Tornado Warning | ILM | Bladen, Pender | 29 min |
| Sep 5, 12:17 PM EDT | Special Marine Warning | ILM | 43 min | |
| Sep 5, 1:05 PM EDT | Tornado Warning | ILM | Pender | 25 min |
| Sep 5, 1:10 PM EDT | Tornado Warning | ILM | New Hanover, Pender | 35 min |
| Sep 5, 6:37 PM EDT | Flash Flood Warning | ILM | Brunswick, Columbus, New Hanover, Pender | 6 hr |
| Sep 5, 7:57 PM EDT | Beach Hazards Statement | ILM | Brunswick, New Hanover, Pender | 9 hr |
| Sep 5, 7:57 PM EDT | Rip Current Statement | ILM | Brunswick, New Hanover, Pender | 21 hr |
Nearby
Flash Flood Warnings in North Carolina, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.